# SDR AWXA960195

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Press/Dump Vlv
- Part number: 714810
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 24,399 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

PHX - FLT 630 - COULD NOT MAKE FULL TAKEOFF POWER, NR 2 =2.14, NR 1=2.08.  REMOVED AND REPLACED PRESSURIZING AND DUMP VALVE PER IAW R5M73008.  LEAK CHECK GOOD.  (M)
